# SDR 97UAL900385

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cabin
- Component: Allied Signa, 602809
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ABNORMAL OIL SMELL WITH HAZE IN CABIN ON CLIMBOUT.  *S/D*  FOUND AIR CYCLE MACHINE LEAKING OIL.  REPLACED (ACM) AND 35 DEGREE CONTROLLER, OPS CHECK GOOD.
